# SDR SWIA200515300

- Difficulty date: July 13, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 4,048 hours, 3,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIPS FOUND INOP.   REPLACED LIGHT STRIP (2ND WHITE STRIP). OPERATIONAL CHECK GOOD AT THIS TIME.
